<< Previous Issue Journal of the Korean Mathematical Society (Vol. 51, No. 1) Next Issue >>
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 1—224
Conditional central limit theorems for a sequence of conditional independent random variables
De-Mei Yuan, Li-Ran Wei, and Lan Lei
MSC numbers : 60F05, 60E10
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 1—15
Robustly shadowable chain components of $C^1$ vector fields
Keonhee Lee, Le Huy Tien, and Xiao Wen
MSC numbers : 37C, 37D
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 17—53
Tight toughness condition for fractional $(g,f,n)$-critical graphs
Wei Gao, Li Liang, Tianwei Xu, and Juxiang Zhou
MSC numbers : 05C70
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 55—65
A priori $L^2$ error analysis for an expanded mixed finite element method for quasilinear pseudo-parabolic equations
Mi Ray Ohm, Hyun Young Lee, and Jun Yong Shin
MSC numbers : 65M15, 65N30
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 67—86
A generalization of the zero-divisor graph for modules
Saeed Safaeeyan, Mohammad Baziar, and Ehsan Momtahan
MSC numbers : 05C25, 05C38, 05C40 16D10, 16D4
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 87—98
Practical observer for impulsive systems
Imen Ellouze
MSC numbers : Primary 34A37; Secondary 34H05
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 99—111
Extreme preservers of term rank inequalities over nonbinary Boolean semiring
LeRoy B. Beasley, Seong-Hee Heo, and Seok-Zun Song
MSC numbers : Primary 15A86, 15A03, 15B34
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 113—123
Compact intertwining relations for composition operators between the weighted Bergman spaces and the weighted Bloch spaces
Ce-Zhong Tong and Ze-Hua Zhou
MSC numbers : Primary 47B38; Secondary 47B33, 46E15, 30H30
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 125—135
Convergence of the relaxed Newton's method
Ioannis Konstantinos Argyros, Jos\'e Manuel Guti\'errez, \'Angel Alberto Magre\~n\'an, and Natalia Romero
MSC numbers : 65J15, 47H17, 65H10, 65G99, 49M15
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 137—162
Well-balanced Roe-type numerical scheme for a model of two-phase compressible flows
Mai Duc Thanh
MSC numbers : 35L65, 65M06, 76T10
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 163—187
The identity-summand graph of commutative semirings
Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari, and Mehdi Khoramdel
MSC numbers : 16Y70, 05C62
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 189—202
Spectral-collocation method for fractional Fredholm integro-differential equations
Yin Yang, Yanping Chen, and Yunqing Huang
MSC numbers : Primary 65R20, 45J05, 65N12
J. Korean Math. Soc. 2014 Vol. 51, No. 1, 203—224

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd